Kneser's theorem for multivalued differential delay equations

Pavel Krbec; Jaroslav Kurzweil

Časopis pro pěstování matematiky (1979)

  • Volume: 104, Issue: 1, page 1-8
  • ISSN: 0528-2195

How to cite

top

Krbec, Pavel, and Kurzweil, Jaroslav. "Kneser's theorem for multivalued differential delay equations." Časopis pro pěstování matematiky 104.1 (1979): 1-8. <http://eudml.org/doc/21362>.

@article{Krbec1979,
author = {Krbec, Pavel, Kurzweil, Jaroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {Existence of Solution; Multivalued Differential Delay Equation},
language = {eng},
number = {1},
pages = {1-8},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Kneser's theorem for multivalued differential delay equations},
url = {http://eudml.org/doc/21362},
volume = {104},
year = {1979},
}

TY - JOUR
AU - Krbec, Pavel
AU - Kurzweil, Jaroslav
TI - Kneser's theorem for multivalued differential delay equations
JO - Časopis pro pěstování matematiky
PY - 1979
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 104
IS - 1
SP - 1
EP - 8
LA - eng
KW - Existence of Solution; Multivalued Differential Delay Equation
UR - http://eudml.org/doc/21362
ER -

References

top
  1. Castaing Ch., Quelques problemes de mesurabilite lies a la theorie de la commande, C. R. Acad. Sc. Paris t. 262 (1966) Ser. A pp. 409-411. (1966) Zbl0136.34303MR0191675
  2. Castaing Ch., Sur les Equations differentiales multivoques, C. R. Acad. Sc. Paris t. 263 (1966) Ser. A pp. 63-66. (1966) MR0200506
  3. Dunford N., Schwartz J. T., Linear Operators, Part 1, (Russian), Izd. inostrannoj literatury, Moskva 1962. (1962) Zbl0128.34803MR0216303
  4. Hukuhara M., Integration des applications mesurables dont la valeur est un compact convexe, Funkcialaj Ekvacioj vol. 10, numero 3, decembro 1967. (1967) Zbl0161.24701MR0226503
  5. Kneser H, Über die Lösungen eines Systems gewönlicher Differentialgleichungen das der Lipschitzen Bedingung nicht genügt, S. B. Preuss. Akad. Wiss. Phys.-Math. Kl., (1923) pp. 171-174. (1923) Zbl49.0302.03
  6. Kuratowski K, Topology, vol. I, II, (Russian), Izd. MIR, Moskva 1966. (1966) MR0217750
  7. Jarník J., Kurzweil J., On conditions on right hand sides of differential relations, Časopis pro pěstování matematiky 102 (1977) pp. 334-349. (1977) Zbl0369.34002MR0466702

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.